MathSciNet Relay Station
MathSciNet bibliographic data
MR1349419 65N30
Ben-Porat, Gil; Givoli, Dan Solution of unbounded domain problems using elliptic artificial boundaries. Comm. Numer. Methods Engrg. 11 (1995), no. 9, 735–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement